Select Publications

Journal articles

Walsh K; Voineagu MA; Vafaee F; Voineagu I, 2020, 'TDAview: An online visualization tool for topological data analysis', Bioinformatics, vol. 36, pp. 4805 - 4809, http://dx.doi.org/10.1093/bioinformatics/btaa600

Voineagu M, 2020, 'About Bredon motivic cohomology of a field', Journal of Pure and Applied Algebra, vol. 224, http://dx.doi.org/10.1016/j.jpaa.2019.106199

Heller J; Voineagu M; Østvær PA, 2015, 'Equivariant cycles and cancellati for motivic cohomology', Documenta Mathematica, vol. 20, pp. 269 - 332

Heller J; Voineagu M, 2012, 'Equivariant semi-topological invariants, Atiyah's kr-theory, and real algebraic cycles', Transactions of the American Mathematical Society, vol. 364, pp. 6565 - 6603, http://dx.doi.org/10.1090/S0002-9947-2012-05603-0

Heller J; Voineagu M, 2012, 'Vanishing theorems for real algebraic cycles', American Journal of Mathematics, vol. 134, pp. 649 - 709, http://dx.doi.org/10.1353/ajm.2012.0022

Heller J; Voineagu M, 2011, 'Remarks on filtrations of the homology of real varieties', Documenta Mathematica, vol. 17, pp. 641 - 661

Voineagu M, 2011, 'Cylindrical homomorphisms and Lawson homology', Journal of K-Theory, vol. 8, pp. 135 - 168, http://dx.doi.org/10.1017/is010004024jkt108

Voineagu M, 2008, 'Semi-topological K-theory for certain projective varieties', Journal of Pure and Applied Algebra, vol. 212, pp. 1960 - 1983, http://dx.doi.org/10.1016/j.jpaa.2008.01.004


Back to profile page

ORCID as entered in ROS